# SDR 99T64R506EWA

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs -67
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUDN DURING D-CHECK.  CORROSION AT STA -67 APPROXIMATELY 45 INCHES LEFT OF CENTER ON SUB-FLOOR FRAME IN COCKPIT.  (EO).  REMOVED CORROSION.  TREATED, PRIMED AND FINISHED PER FACTORY SPECIFICATIONS.  FABRICATED REPAIR ANGLE AND INSTALLED PER EO 99-174 WITH APPROVED 8110-3 DATED 10-01-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
